# SDR CA150908004

- Difficulty date: February 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 17,587 hours
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 90152081
- Condition: Broken
- Location: Lt Elevator
- Part time: 17,461 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE REMOVING THE LT ELEVATOR TAB IAW SB 580-55-002, THE ELEVATOR HINGE TAB BRACKET AT BL 159.95 WAS OBSERVED TO BE BROKEN.  THE ELEVATOR TAB WAS THEN REMOVED. THE BROKEN ELEVATOR HINGE TAB BRACKET WAS ALSO REMOVED AS PER THE SB. AN APPROXIMATELY TWO INCH HORIZONTAL CRACK WAS FOUND UNDER THE FITTING, IN THE REAR SPAR OF THE ELEVATOR.
